| Model Number |
MT10103 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a pairing failure occurred.Data was evaluated and the allegation was confirmed.The probable cause was determined to be a failed transmitter error.The reported event of a pairing failure is reportable based on the finding of a transmitter failed error.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).